# SDR SIMA20250219004

- Difficulty date: February 19, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON A FLOOR BOARD SUPPORT BRACKET AT FR16, JUST AFT OF THE LH FLOOR SILL. (LEVEL 2 CORROSION)  REMOVED AND REPLACED THE FLOOR BOARD SUPPORT BRACKET AT FR16, JUST AFT OF THE LH FLOOR SILL IAW EMB 170 SRM 51-40-08.
